Alert archive / Kansas / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 177, NWS Dodge City, KS

June 7, 2018Clark County, Ford County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Jun 7, 2018, 6:44 AM CDT for Clark County, Ford County, Kansas. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 7, 2018, 6:44 AM CDT (11:44 UTC)
Expired
Jun 7, 2018, 7:30 AM CDT
In force
46 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
1.25 in
Wind
60.0 mph

Counties Clark County, KS, Ford County, KS

The radar

The Dodge City radar (KDDC), 44 km from the middle of the area, began a volume at 11:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 11.7 hours before the alert went out and 45 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2018-06-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1571 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2018-06-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 30 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1571 J/kg
Mixed-layer CIN
-94 J/kg
Mixed-layer LCL
2532 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
30 m²/s²
0-3 km storm-relative helicity
169 m²/s²
Significant tornado parameter
0.0
Supercell composite
4.1

Open this sounding in Storm Lab

The text

As transmitted.

131 
WUUS53 KDDC 071144
SVRDDC
KSC025-057-071230-
/O.NEW.KDDC.SV.W.0177.180607T1144Z-180607T1230Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Dodge City KS
644 AM CDT THU JUN 7 2018

The National Weather Service in Dodge City has issued a

* Severe Thunderstorm Warning for...
  South central Ford County in southwestern Kansas...
  Northeastern Clark County in southwestern Kansas...

* Until 730 AM CDT

* At 644 AM CDT, a severe thunderstorm was located 3 miles southeast
  of Minneola, moving southeast at 20 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Ashland, Minneola, Bloom and Clark State Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3738 10009 3752 10000 3747 9958 3707 9979
TIME...MOT...LOC 1144Z 293DEG 17KT 3740 9998 

HAIL...1.25IN
WIND...60MPH
 
$$

RBURG
2 follow-up statements
078 
WWUS53 KDDC 071204
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
704 AM CDT THU JUN 7 2018

KSC057-071213-
/O.CAN.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Ford KS-
704 AM CDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL FORD COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has weakened and 
moved out of the warned area. Therefore, the warning has been 
cancelled.

LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1203Z 293DEG 17KT 3736 9987 

$$

KSC025-071230-
/O.CON.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Clark KS-
704 AM CDT THU JUN 7 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 730 AM CDT
FOR NORTHEASTERN CLARK COUNTY...

At 703 AM CDT, a severe thunderstorm was located 5 miles west of
Clark State Lake, moving southeast at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail. 

SOURCE...Radar indicated. 

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees. 

Locations impacted include...
Ashland and Clark State Lake. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.

&&

LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1203Z 293DEG 17KT 3736 9987 

HAIL...1.00IN
WIND...60MPH
 
$$

RBURG
872 
WWUS53 KDDC 071224
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
724 AM CDT THU JUN 7 2018

KSC025-071233-
/O.EXP.KDDC.SV.W.0177.000000T0000Z-180607T1230Z/
Clark KS-
724 AM CDT THU JUN 7 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CLARK COUNTY WILL
EXPIRE AT 730 AM CDT...
                
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore the warning will be allowed to expire.  However small hail,
gusty winds and heavy rain are still possible with this thunderstorm.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Dodge City.

LAT...LON 3730 9999 3746 9993 3745 9959 3707 9979
TIME...MOT...LOC 1223Z 293DEG 17KT 3733 9977 

$$

RBURG

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 7, 5:10 AM CDT, 1 hour 34 minutes earlier.

Area forecast discussion, Jun 7, 5:10 AM CDT, 1 hour 34 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
510 AM CDT Thu Jun 7 2018

...Updated Aviation...

.UPDATE...
Issued at 237 AM CDT Thu Jun 7 2018

Southern MCS has intensified strongly tonight, as it encounters
a strongly unstable airmass to ingest. Rear inflow jet behind the
departing bow apex has been impressive on radar, with velocity to
near hurricane force just off the deck. Gusts of 55-70 mph have
been observed with the rear inflow jet alone. Pops were aligned
with severe thunderstorm watch for the eastern zones to account
for the squall line/MCS and high wind hazard. Storms are merging
with another severe MCS arriving from NW KS. Still expecting all
storms to clear SW KS by sunrise.

&&

.SHORT TERM...(Thursday and Thursday Night)
Issued at 1228 AM CDT Thu Jun 7 2018

As of midnight, a large mature MCS was in progress across
SW Nebraska, NW Kansas, and NE Colorado. Satellite imagery and
lightning data indicate this complex is still quite intense with
cloud tops to -80C. A smaller MCS has produced very beneficial
rainfall across far SW Kansas this evening; these storms are
gradually weakening as they drift further east. Instability
remains high (ML CAPE still near 3000 J/kg as of midnight) but
forcing remains nebulous and storms are struggling against
nocturnal boundary layer cooling and strong capping aloft. Showers
and storms from this complex will progress eastward overnight,
clearing the eastern zones around sunrise. Will be watching the
complex entering NW Kansas carefully for the next few hours. Per
latest SPC mesoscale discussion, this MCS will be directed SE into
the low level jet through sunrise, likely affecting (at least
approaching) the NE zones by sunrise Thursday. Strong outflow
winds of 40-60 mph will be the primary threat. With very high
boundary layer moisture content, excessively heavy rainfall is
likely whereever storms decide to track. With anvil overcast and
moist SE winds outside of convection, temperatures will struggle
to fall into the upper 60s through sunrise.

Thursday...Hot and humid by afternoon. Some disparity in the
guidance on temperatures, with GFS/MAV guidance suggesting upper
90s near 100 (with lower dewpoints), while NAM/MET guidance
suggests lower 90s for more zones with higher dewpoints. Tried to
split the difference on this; it will all feel hot. With its
higher boundary layer moisture, 00z NAM develops extreme
instability (lifted index near -10C, CAPE near 5000 J/kg) by early
afternoon. Capping will be strong with 700 mb temps near 14C, so
most zones will be dry most of daylight Thursday. Still, it is
difficult to ignore the amount of instability that is being
forecasted, and various mesoscale outflow boundaries from
tonight's storms will be drifting around at peak heating. Forcing
for ascent aloft is nebulous, but have noted ECMWF's weak
shortwave dampening the ridging aloft, squarely over SW KS at peak
heating. ECMWF favors storms over the southern zones Thursday
afternoon. SPC has placed a marginal 5% wind/hail probability
everywhere, with severe downbursts/large hail likely occurring
whereever storms decide to develop. Broadbrushed slight chance
pops Thursday afternoon/evening.

.LONG TERM...(Friday through Wednesday)
Issued at 305 AM CDT Thu Jun 7 2018

Due to ongoing severe weather, little time was spent on the long
term. A quick look at medium range models and 00z ECMWF show hot
afternoon temperatures continuing (90s). Instability will remain
each afternoon and evening, with seasonal levels of moisture, but
forcing will remain scant with broad ridging aloft. Thunderstorm
coverage will be very low each day.

&&

.AVIATION...(For the 12Z TAFS through 12Z Friday morning)
Issued at 510 AM CDT Thu Jun 7 2018

Two large thunderstorm complexes have marched eastward into
central Kansas as of 5 am, with trailing convection and numerous
outflow boundaries remaining behind across the SW KS terminals for
the next few hours. Kept VCSH mentioned for a few hours this
morning, although expect activity to wane during the diurnal
convective minimum of the early morning hours. Anvil debris will
clear this morning, allowing for strong instability to redevelop
this afternoon. An isolated thunderstorm may be seen from any of
the terminals this afternoon and evening, but confidence on any
direct impacts to any particular airport is very low. Much
uncertainty regarding boundary forcing and thunderstorm placement.
As such, kept all TAFs dry through this evening for the 12z
issuance. SE winds will continue to prevail (once the morning
convection dissipates/moves off to the east) through this TAF
cycle. SE wind gusts in the 25-30 kt range are expected after 15z
Thursday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  93  67  96  69 /  10  20  10  20
GCK  95  66  97  67 /  10  10   0  10
EHA  97  65  98  67 /  20  20  20  20
LBL  98  66  99  69 /  20  20  20  20
HYS  88  68  94  67 /  30  20   0  10
P28  94  70  96  71 /  20  20  10  20

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

UPDATE...Turner
SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Turner
Hazardous weather outlook, Jun 7, 3:47 AM CDT, 2 hours 57 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
347 AM CDT Thu Jun 7 2018

KSZ030-031-043>046-061>066-074>081-084>090-080900-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
347 AM CDT Thu Jun 7 2018 /247 AM MDT Thu Jun 7 2018/

This hazardous weather outlook is for portions of central...south
central...southwest and west central Kansas.

.DAY ONE...Today and tonight.

Day 1 Discussion
----------------

Most locations will be dry for most of the daylight hours on
Thursday. Isolated thunderstorms will redevelop late this
afternoon. Coverage will be limited, but with strong instability,
any storms that do develop will be capable of producing large
hail and damaging outflow wind gusts.

Day 1 Hazards
-------------
* Hail: Limited risk
* Thunderstorm wind damage: Limited risk
* Lightning: Elevated risk
* Excessive heat: Limited risk

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Days 2-7 Discussion
-------------------

An isolated thunderstorm is possible each afternoon and evening,
but coverage will be very limited, and most locations will remain
dry. There is another marginal risk for isolated severe hail
and/or wind Friday afternoon/evening.

Seasonably hot temperatures will continue each afternoon,
with high temperatures mainly in the 90s.

Days 2-7 Hazards
----------------
* Friday
  - Lightning: Limited risk
  - Severe thunderstorm: Limited risk
  - Excessive heat: Limited risk

* Saturday
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Sunday
  - Lightning: Limited risk
  - Excessive heat: Limited risk
  - Non thunderstorm wind: Limited risk

* Monday
  - Excessive heat: Limited risk

* Tuesday
  - Lightning: Limited risk
  - Excessive heat: Limited risk

* Wednesday
  - Lightning: Limited risk

.SPOTTER INFORMATION STATEMENT...

Limited spotter activation is possible late this afternoon and
this evening.

&&

For more details visit our webpage http://weather.gov/ddc/ehwo

TURNER

In the hours before

Local storm report, Jun 7, 4:50 AM CDT, 1 hour 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
450 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0248 AM     NON-TSTM WND GST DODGE CITY, KS          37.77N 99.97W
06/07/2018  M58 MPH          FORD               KS   ASOS

            ASOS STATION DDC, DODGE CITY, KS.

&&

LCR
Local storm report, Jun 7, 4:51 AM CDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
451 AM CDT THU JUN 7 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     NON-TSTM WND GST 2 ENE PLAINS CITY       37.28N 100.55W
06/07/2018  M58 MPH          MEADE              KS   MESONET

            MESONET STATION UP332, 2 ENE PLAINS CITY.

&&

LCR
Special weather statement, Jun 7, 5:31 AM CDT, 1 hour 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
531 AM CDT THU JUN 7 2018

KSZ080-081-089-090-071115-
Pratt KS-Barber KS-Kiowa KS-Comanche KS-
531 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN KIOWA...NORTHWESTERN
BARBER...NORTHEASTERN COMANCHE AND SOUTHERN PRATT COUNTIES UNTIL 615
AM CDT...

At 530 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles southeast of Croft, moving east at 30 mph.

Half inch hail and winds in excess of 40 mph will be possible with
this storm.

Locations impacted include...
Pratt, Sawyer, Isabel, Coats, Sun City and Croft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3733 9902 3750 9910 3770 9865 3743 9847
TIME...MOT...LOC 1030Z 251DEG 28KT 3745 9894

TURNER
Special weather statement, Jun 7, 5:48 AM CDT, 56 minutes before
Special Weather Statement
National Weather Service Dodge City KS
548 AM CDT THU JUN 7 2018

KSZ078-080-088-071130-
Clark KS-Kiowa KS-Ford KS-
548 AM CDT THU JUN 7 2018

...SPECIAL WEATHER STATEMENT...

At 548 AM CDT, Doppler radar was tracking a strong thunderstorm very
near Bucklin, moving east at 20 mph.

Half inch hail will be possible with this storm.

Locations impacted include...
Bucklin and Mullinville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3745 9969 3757 9971 3762 9946 3743 9942
TIME...MOT...LOC 1048Z 262DEG 15KT 3753 9963

TURNER
Special weather statement, Jun 7, 6:23 AM CDT, 21 minutes before
Special Weather Statement
National Weather Service Dodge City KS
623 AM CDT THU JUN 7 2018

KSZ090-071230-
Barber KS-
623 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR BARBER COUNTY UNTIL 730 AM CDT...

At 622 AM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Medicine Lodge, moving southeast at 25 mph.

Half inch hail and wind gusts of 50 to 55 mph will be possible with
this storm.

Locations impacted include...
Medicine Lodge, Kiowa, Hardtner, Sharon and Hazelton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

&&

LAT...LON 3700 9894 3701 9894 3728 9888 3741 9847
      3739 9846 3738 9835 3700 9835
TIME...MOT...LOC 1122Z 323DEG 21KT 3723 9856

RBURG
Special weather statement, Jun 7, 6:34 AM CDT, 10 minutes before
Special Weather Statement
National Weather Service Dodge City KS
634 AM CDT THU JUN 7 2018

KSZ078-088-071230-
Clark KS-Ford KS-
634 AM CDT THU JUN 7 2018

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN FORD...NORTHEASTERN
MEADE AND WESTERN CLARK COUNTIES UNTIL 730 AM CDT...

At 634 AM CDT, Doppler radar was tracking a strong thunderstorm very
near Minneola, moving southeast at 20 mph.

Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.

Locations impacted include...
Ashland, Bucklin, Minneola, Bloom, Clark State Lake, Kingsdown and
Acres.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Dodge City.

&&

LAT...LON 3734 10009 3739 10009 3739 10011 3757 10003
      3759 9957 3703 9983
TIME...MOT...LOC 1134Z 302DEG 17KT 3746 10001

RBURG

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 6, 8:14 PM CDTSpecial Weather StatementDDCMorton61 min
Jun 6, 8:26 PM CDTSevere Thunderstorm WarningDDCMorton33 min
Jun 6, 8:31 PM CDTSpecial Weather StatementDDCStanton59 min
Jun 6, 9:10 PM CDTSpecial Weather StatementDDCGrant65 min
Jun 6, 9:33 PM CDTSpecial Weather StatementDDCMorton57 min
Jun 6, 10:18 PM CDTSpecial Weather StatementDDCFinney57 min
Jun 6, 10:28 PM CDTSpecial Weather StatementDDCStevens62 min
Jun 6, 10:34 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens56 min
Jun 6, 11:01 PM CDTSevere Thunderstorm WarningDDCMorton, Stevens29 min
Jun 6, 11:08 PM CDTSpecial Weather StatementDDCHaskell37 min
Jun 6, 11:22 PM CDTSpecial Weather StatementDDCStevens53 min
Jun 6, 11:46 PM CDTSpecial Weather StatementDDCGray59 min
Jun 7, 12:04 AM CDTSpecial Weather StatementDDCSeward56 min
Jun 7, 12:23 AM CDTSpecial Weather StatementDDCNess, Trego67 min
Jun 7, 12:35 AM CDTSpecial Weather StatementDDCClark, Ford, Meade55 min
Jun 7, 12:48 AM CDTSpecial Weather StatementDDCHodgeman57 min
Jun 7, 1:11 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more64 min
Jun 7, 1:15 AM CDTSpecial Weather StatementDDCGrant, Gray, Hamilton, Haskell, Kearny, Morton and 3 more60 min
Jun 7, 1:19 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa56 min
Jun 7, 1:36 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more54 min
Jun 7, 1:38 AM CDTSpecial Weather StatementDDCNess, Trego52 min
Jun 7, 1:40 AM CDTSpecial Weather StatementDDCClark, Ford, Meade65 min
Jun 7, 2:02 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 1 more43 min
Jun 7, 2:14 AM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa61 min
Jun 7, 2:24 AM CDTSevere Thunderstorm WarningDDCEllis, Ness, Rush, Trego51 min
Jun 7, 2:26 AM CDTSevere Thunderstorm WarningDDCClark, Comanche, Ford, Kiowa49 min
Jun 7, 2:27 AM CDTSpecial Weather StatementDDCMeade63 min
Jun 7, 2:33 AM CDTSevere Thunderstorm WarningDDCEdwards, Ford, Hodgeman, Kiowa, Ness, Pawnee and 1 more42 min
Jun 7, 2:45 AM CDTSevere Thunderstorm WarningDDCBarber, Comanche, Edwards, Kiowa, Pawnee, Pratt and 2 more45 min
Jun 7, 2:48 AM CDTSpecial Weather StatementDDCFord, Hodgeman, Meade57 min
Jun 7, 2:50 AM CDTHigh Wind WarningDDCClark, Finney, Ford, Gray, Hodgeman, Meade and 1 more67 min
Jun 7, 2:50 AM CDTSpecial Weather StatementDDCTrego55 min
Jun 7, 3:17 AM CDTSpecial Weather StatementDDCClark43 min
Jun 7, 3:26 AM CDTSevere Thunderstorm WarningDDCBarber, Pratt49 min
Jun 7, 4:01 AM CDTSpecial Weather StatementDDCBarber44 min
Jun 7, 4:44 AM CDTSpecial Weather StatementDDCBarber46 min
Jun 7, 5:31 AM CDTSpecial Weather StatementDDCPratt44 min
Jun 7, 5:48 AM CDTSpecial Weather StatementDDCKiowa42 min
Jun 7, 6:23 AM CDTSpecial Weather StatementDDCBarber67 min
Jun 7, 6:34 AM CDTSpecial Weather StatementDDCClark56 min
Jun 7, 8:27 AM CDTSpecial Weather StatementDDCBarber, Comanche63 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.